Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

A modified (G'/G)- expansion method and its application for finding hyperbolic, trigonometric and rational function solutions of nonlinear evolution equations

Year:    2013

Journal of Information and Computing Science, Vol. 8 (2013), Iss. 1 : pp. 3–12

Abstract

A modified (G'/G)- expansion method is proposed to construct hyperbolic, trigonometric and rational function solutions of nonlinear evolution equations which can be thought of as the generalization of the (G'/G)- expansion method given recently by M.Wang et al . To illustrate the validity and advantages of this method, the (1+1)-dimensional Hirota-Ramani equation and the (2+1)-dimensional Breaking soliton equation are considered and more general traveling wave solutions are obtained. It is shown that the proposed method provides a more general powerful mathematical tool for solving nonlinear evolution equations in mathematical physics.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22624

Journal of Information and Computing Science, Vol. 8 (2013), Iss. 1 : pp. 3–12

Published online:    2013-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords: